BComplex, could it cause me to hurt/flare?

Discussion in 'Fibromyalgia Main Forum' started by JewelRA, Sep 6, 2006.

  1. JewelRA

    JewelRA New Member

    OK, this is the second or third (I can't remember!) time I've tried a B-vitamin complex, and it has seemed to cause a 1-2 day flare in me. I hurt like heck, like I have a terrible flu, and just feel sick, sick sick! Do you think this is just a coincidence, or could it be the B-vitamin?

    If it was just feeling sick, I wouldn't blame it on that. But I have had a much lower pain level the last few months, so I am suspicious.

    Thanks for your opinions!
    Julie
  2. pepper

    pepper New Member

    They make me nauseous. I think that there are several other people on this board who can't take them either. I wish I knew why since I am sure that I could use the anti-stress of the B's!

    Pepper
  3. mme_curie68

    mme_curie68 New Member

    Yes.

    Some B-vitamins, even though water soluble, can be toxic at very low doses.

    For example, the upper tolerance limit of vitamin B-6 is established at 100 mg/day because neurotoxic effects have been documented in humans at levels below 500 mg/day.

    100% RDV is roughly 1.5 mg.

    I found through my own investigation and by spreadsheeting my vitamins that I was ingesting 7000 - 8000% RDV of some of the B-vitamins and maxing out on the B6, a little too close for comfort for me, so I scaled back, and actually feel better.

    I now take no more than 2000% RDV of ANY of the B-vites. And nowhere near that for B6.

    Hugs,
    Madame Curie
  4. JewelRA

    JewelRA New Member

    I think I will definitely lay off of this one for a while. I had the panic attack from HELL last night, and I don't know if it was a coincidence or not.

    But I didn't take the complex today and have virtually NO pain! I don't think that is a coincidence!

    Thank you for the replies!